# SDR SWIA200820039

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 10,337 hours, 6,640 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAUTION STEERING INOP.  MESSAGE UPON TOUCH DOWN (WOW) RUNWAY 120 IN SAT AIRCRAFT VEERED OFF THE RUNWAY.  CLEARED NWS PLT HANDWHEEL FAULT CHECKED RIGGING OF NWS CONTROL BOX.  PERFORMED TAXI CHECK.
